MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET.

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET.
Catalog Number 21-7336-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was in use for infusion with home care patient.The reporter stated the administration kit "broke" during infusion of antibiotic.The reporter stated the patient's caregiver stopped the infusion, applied a clamp to the set and applied a cap to the patient's central venous catheter.The reporter stated the patient reported to hospital to get a replacement administration set and continue the infusion.No adverse effects to patient reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET.
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9101868
Report Number3012307300-2019-05151
Device Sequence Number2607166
Product Code FPA
UDI-Device Identifier10610586027291
UDI-Public10610586027291
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7336-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date09/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;